Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Vaginal irritation, boils. Applied Savlon and castor oil. What should I do?

hi i am having irritation in vaginal region for past one week, i can find some boils there, yesterday i applied undiluted savlon , burning sensation got severe and i washed it several times, now my vagina is redish ,with small swells. i applied castor oil , burning got reduced but its still there. what should i do? why it occured?
Asked On : Wed, 19 Dec 2012
Answers:  1 Views:  269
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Hello, I would be happy to help you with your questions.

It sounds like you had a common vaginal infection that was made worse by the remedies that you applied. In most cases, based on what you are describing, it is a vaginal yeast infection. You need to be seen by a doctor and likely treated for a yeast infection. STOP all over-the-counter remedies - less is more in this situation!

I hope that this helps and good luck!
Answered: Thu, 20 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor